# SDR SWAA2024030848162

- Difficulty date: February 2, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LAV MOUNT HAS CORROSION AROUND BASE AT STA 947 LBL 24.<[01] CLEANED CORROSION PER SRM 51-10-02. REWORKED AREA MEASURED OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIG. 104; DETAIL E.;[07] CUT AND REMOVED ENTIRE UPPER SECTION OF STA 947 CHORD I.A.W SRM 53-70-51-2R-5.;[08] VERIFIED CUT AND REMOVED ENTIRE UPPER SECTION OF STA 947 CHORD I.A.W SRM 53-70-51-2R-5.;[09] ACCOMPLISHED HFEC SURFACE AND HOLE PROBE OF REPAIR AREA PER NDT PART 6 51-00-00 PROC. 23 AND 51-00-00 PROC 16 NO DEFECTS NOTED;[10] FLAP PEENED UPPER CHORD CUT EDGE IAW SRM 53-70-51-2R-5 AND RESTORED FINISH PER SRM 51-21-73;[11] VERIFIED FLAP PEENED UPPER CHORD CUT EDGE IAW SRM 53-70-51-2R-5 AND RESTORED FINISH PER SRM 51-21-73.;[12] FABRICATED; LOCATED; AND DRILLED T-CHORD IAW SRM 53-70-51-2R-5;[13] VERIFIED FABRICATED; LOCATED; AND DRILLED T-CHORD IAW SRM 53-70-51-2R-5.;[14] OK TO INSTALL T-CHORD.;[15] INSTALLED T-CHORD AND SPLICE PER SRM 53-70-51-2R-5. OK TO INSTALL REMOVED ATTACHING STRUCTURE.;[16] INSTALLED T-CHORD AND SPLICE PER SRM 53-70-51-2R-5. (RII)  OK TO INSTALL REMOVED ATTACHING STRUCTURE.
